# SDR K45A20120509001

- Difficulty date: May 3, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N691E
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600402
- Aircraft time: 11,196 hours, 9,248 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE CREW REPORTED LANDING GEAR RETRACTED FOLLOWED BY RIGHT MAIN GEAR EXTENDING TO DOWN AND LOCKED POSITION.  INDICATION WAS A RED INTRANSIT AND RIGHT GEAR DOWN (GREEN) LIGHTS ILLUMINATED.  CREW EXTENDED LANDING GEAR AND RECEIVED THREE GEAR DOWN (GREEN) LIGHTS.  CREW RETURNED AND LANDED AT DEPARTURE AIRPORT UNEVENTFULLY.  AIRCRAFT WAS PLACED ON JACKS AND RETRACTION TESTED SEVERAL TIMES BUT COULD NOT DUPLICATE PROBLEM.  LANDING GEAR UPLOCK HOOK AND ROLLER WAS CLEANED AND LUBRICATED.  SEVERAL ADDITIONAL GEAR RETRACTIONS WERE CONDUCTED WITH NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
